MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA NATURAL TIBIA CEMENTED 5 DEG STEMMED LEFT SZ G; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PERSONA NATURAL TIBIA CEMENTED 5 DEG STEMMED LEFT SZ G; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a patient had an initial left total knee arthroplasty followed by an i&d with poly exchange one month post procedure.Subsequently, within a one month post-operative timeframe, the patient developed a deep vein thrombus and was placed on eliquis.Due to a reaction to eliquis, an ivc filter was then placed and the patient was referred to a hematologist for concern for a blood clotting disorder.
 
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Additional associated products: 42512100914 persona art surface mc left 14mm lot# 63841871.42502606601 persona femoral cemented cr std left sz 9 lot# 63681226.42540000041 persona all poly patella cemented 41mm dia 10mm lot# 63716234.00111214001 palacos r 1x40 single lot# 86934602 00111214001 palacos r 1x40 single lot# 86934602.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Procedural related complications are influenced by the type of surgery, patients pre-existing comorbidities, and perioperative management.Deep vein thrombosis (blood clot), or dvt, occurs when a blood clot forms in one of the deep veins of the body.This can happen if a vein becomes damaged or if the blood flow within a vein slows down or stops.Total joint patients are typically placed on medication post-operatively to prevent dvt formation.Even with the administration of preventive medication, dvts can still develop.As the complaint indicated, a post-operative complication occurred, and medical intervention was required for treatment.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PERSONA NATURAL TIBIA CEMENTED 5 DEG STEMMED LEFT SZ G
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19260920
Report Number0001822565-2024-01498
Device Sequence Number6614908
Product Code JWH
UDI-Device Identifier00889024471092
UDI-Public(01)00889024471092(17)270731(10)63717624
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K113369
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42532007901
Device Lot Number63717624
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2024
Supplement Date Received by Manufacturer05/15/2024
Initial Report FDA Received Date05/07/2024
Supplement Report FDA Received Date05/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/17/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight77 KG
Patient EthnicityNon Hispanic
Patient RaceWhite